# SDR DALA2025021701177

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 EXCESSIVE PLAY PASSENGER CREW DOOR 831 UPPER AND LOWER BUSHING BETWEEN DOOR AND SUPPORT ARM AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED BUSHES FROM UPPER AND LOWER LINK BTW SUPPORT ARM AND DOOR 831 (8 E/A) AS PER A320 FAM AMM 52-11-21-000-001-A. (0814152)
